Oscillation criteria for even order neutral difference equations

In this paper, we present some new sufficient conditions for oscillation of even order nonlinear neutral difference equation of the form Δm(xn + axn-τ1 + bxn+τ2 ) + pnxα n-σ1 + qnxβ n+σ2 = 0, n ≥ n0 > 0, where m ≥ 2 is an even integer, using arithmetic-geometric mean inequality. Examples are provided to illustrate the main results. © 2019 Wydawnictwa AGH, Krakow.

Authors
Selvarangam S.1 , Rupadevi S.A.1 , Thandapani E.2 , Pinelas S. 3
Publisher
AGH University of Science and Technology
Number of issue
1
Language
English
Pages
91-108
Status
Published
Volume
39
Year
2018
Organizations
  • 1 Department of Mathematics, Presidency College, Chennai, 600005, India
  • 2 University of Madras, Ramanujan Institute for Advanced Study in Mathematics, Chennai, 600005, India
  • 3 RUDN University, Miklukho-Maklaya Str., Moscow, 117198, Russian Federation
Keywords
Asymptotic behavior; Even order; Mixed type; Neutral difference equation; Oscillation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/7186/